# SDR SIMA20210206005

- Difficulty date: February 6, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BLACK ADHESIVE SPLICES BETWEEN FLOOR EMERGENCY LIGHT STRIPS REQUIRE REPLACEMENT.-C/A-COMPLETE:INSTALLED ALL SPLICES BETWEEN FLOOR EMERGENCY LIGHT STRIPS IAW AMM 33-50-12.
